Access count of this item: 1

Files in This Item:
File Description SizeFormat 
2043-11.pdf724.4 kBAdobe PDFView/Open
Title: 無限遅れを持つSEIR複数グループモデルの大域安定性 (第13回生物数学の理論とその応用 : 連続および離散モデルのモデリングと解析)
Other Titles: Global stability for an SEIR multigroup model with infinite delay (Theory of Biomathematics and its Applications XIII : Modeling and Analysis for Discrete and Continuous Models)
Authors: 應谷, 洋二  KAKEN_name
梶原, 毅  KAKEN_name
佐々木, 徹  KAKEN_name
Author's alias: Otani, Yoji
Kajiwara, Tsuyoshi
Sasaki, Toru
Issue Date: Sep-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2043
Start page: 67
End page: 73
Abstract: グループ構造を持つSEIRモデルにおいて, Li and Shuai [12]は, 齢構造モデルを経由して分配的な無限遅れを持つモデルを構成した. グループ間の感染力に関わる係数からなる行列が既約であることを仮定して, このモデルにおける平衡点の安定性を考える. リアプノブ汎関数を構成する際に現れる積分がwell-definedであることを保証するために必要な一連のパーシステンスに関わる証明を丁寧に確認し, 平衡点の大域安定性を示すのに必要なリアプノフ汎関数を適切に構成した.
URI: http://hdl.handle.net/2433/236958
Appears in Collections:2043 Theory of Biomathematics and its Applications XIII : Modeling and Analysis for Discrete and Continuous Models

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.